# SDR AALA202112293941

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 50,921 hours, 35,537 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT  AFT LAVATORY "E" DOOR LOCK STICKING. CLEANED TRACK AND REALIGNED THE DOOR PER AMM 52-50-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
